# SDR SWAA020243

- Difficulty date: January 31, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 70,119 hours, 54,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE GIRT BAR AFT FLOOR BRACKET CORRODED.  REMOVED AND REPLACED GIRT BAR BRACKET PER MM.
